# SDR ABXA020115

- Difficulty date: August 20, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767-200
- Aircraft serial: 23140
- Aircraft time: 39,305 hours, 33,868 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101623303
- Part serial: PB0423
- Condition: Unserviceable
- Location: L1 Door
- Part time: 582 hours, 184 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE ON L1 DOOR HAD NO PRESSURE.  REPLACED THE EMERGENCY ESCAPE SLIDE ON L1 DOOR IAW B767 AMM 25-66-01-4.
